# SDR DHL2005803524

- Difficulty date: December 3, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1420-1460
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR. 033035: AFT CARGO COMPT. (D) BELLY DOOR JAMB CHANNEL CRACKED 0.250 INCH, STA 1420.000, STA 1460.000. REMOVED CRACKED CHANNEL IAW SRM 51-1-21, SRM 51-3-0. FABRICATED NEW CHANNEL (2024T3 AL 0.050 INCH) IAW SRM 53-2-0. CLEANED, TREATED AND PRIMED AREA AND CHANNEL IAW SRM 51-1-8B. INSTALLED NEW CHANNEL IAW SRM 51-1-21, SRM 51-3-0
